# SDR CALA2017121904526

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 44,100 hours, 14,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY EXIT LIGHT LENS AT L2 DOOR FELL OFF. REPLACED LENS, EMERGENCY EXIT LIGHT AT L2 DOOR OPS CHECK NORMAL.
